Alert archive / Wisconsin / Freeze Watches in 2012
Freeze Watch 3, NWS La Crosse, WI
NWS La Crosse, WI issued this freeze watch at Sep 21, 2012, 2:55 PM CDT for 8 counties in Iowa; 7 counties in Minnesota; 13 counties in Wisconsin. It took effect at Sep 23, 2012, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 21, 2012, 2:55 PM CDT (19:55 UTC)
- In effect from
- Sep 23, 2012, 1:00 AM CDT
- Expired
- Sep 22, 2012, 3:06 PM CDT
- In force
- Issued by
- NWS La Crosse, WI
All 28 counties
Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
762 WWUS73 KARX 211955 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 255 PM CDT FRI SEP 21 2012 ...FIRST WIDESPREAD FREEZE EXPECTED SATURDAY NIGHT... .TEMPERATURES ACROSS MOST OF THE AREA ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S SATURDAY MORNING. THIS WOULD BRING THE FIRST WIDESPREAD OUTBREAK OF FREEZING TEMPERATURES TO THE AREA AND COULD KILL SENSITIVE VEGETATION IF THEY ARE NOT PROTECTED. THESE COLD TEMPERATURES WILL OCCUR AS HIGH PRESSURE SETTLES IN OVER THE UPPER MIDWEST BEHIND A COLD FRONT THAT WILL MOVE THROUGH TONIGHT. THE HIGH WILL ALSO PROVIDE CLEAR SKIES AND WITH DIMINISHING WINDS...SOME AREAS OF FROST WILL BE POSSIBLE AS WELL. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-220400- /O.NEW.KARX.FZ.A.0003.120923T0600Z-120923T1300Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD... NEILLSVILLE...BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH... MAUSTON...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER... PLATTEVILLE 255 PM CDT FRI SEP 21 2012 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TEMPERATURE...ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S. * IMPACTS...TAKE PRECAUTIONS TO PROTECT SENSITIVE PLANTS AND OTHER OUTDOOR ITEMS...SUCH AS GARDEN HOSES...THAT COULD BE DAMAGED BY SUB FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 04 WEATHER.GOV/LACROSSE
4 follow-up statements
569 WWUS73 KARX 220231 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 931 PM CDT FRI SEP 21 2012 ...WIDESPREAD FREEZING TEMPERATURES SATURDAY NIGHT... .TEMPERATURES IN THE UPPER 20S TO LOWER 30S CAN BE EXPECTED ACROSS MOST OF THE AREA SATURDAY NIGHT INTO SUNDAY MORNING. THIS WOULD BRING THE FIRST WIDESPREAD OCCURRENCE OF FREEZING TEMPERATURES FOR THE AREA AND COULD KILL SENSITIVE VEGETATION IF THEY ARE NOT PROTECTED. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-221045- /O.CON.KARX.FZ.A.0003.120923T0600Z-120923T1300Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD... NEILLSVILLE...BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH... MAUSTON...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER... PLATTEVILLE 931 PM CDT FRI SEP 21 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S. * TAKE PRECAUTIONS TO PROTECT SENSITIVE PLANTS AND OTHER OUTDOOR ITEMS...SUCH AS GARDEN HOSES...THAT COULD BE DAMAGED BY SUB FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ HALBACH WEATHER.GOV/LACROSSE
154 WWUS73 KARX 220812 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 312 AM CDT SAT SEP 22 2012 ...BELOW FREEZING TEMPERATURES EXPECTED TONIGHT... .TEMPERATURES WILL FALL INTO THE UPPER 20S AND LOWER 30S TONIGHT. TEMPERATURES THIS COLD WILL DAMAGE OR KILL SENSITIVE VEGETATION UNLESS THEY ARE PROTECTED. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-221615- /O.CON.KARX.FZ.A.0003.120923T0600Z-120923T1300Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD... NEILLSVILLE...BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH... MAUSTON...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER... PLATTEVILLE 312 AM CDT SAT SEP 22 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S. * TAKE PRECAUTIONS TO PROTECT SENSITIVE PLANTS AND OTHER OUTDOOR ITEMS...SUCH AS GARDEN HOSES...THAT COULD BE DAMAGED BY SUB FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ BOYNE WEATHER.GOV/LACROSSE
731 WWUS73 KARX 221511 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1011 AM CDT SAT SEP 22 2012 ...SUB-FREEZING TEMPERATURES EXPECTED TONIGHT... .PLAN ON TEMPERATURES FALLING INTO THE UPPER 20S AND LOWER 30S TONIGHT. THESE SUB-FREEZING TEMPERATURES ARE EXPECTED TO DAMAGE OR KILL SENSITIVE VEGETATION UNLESS THEY ARE PROTECTED. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-222315- /O.CON.KARX.FZ.A.0003.120923T0600Z-120923T1300Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD... NEILLSVILLE...BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH... MAUSTON...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER... PLATTEVILLE 1011 AM CDT SAT SEP 22 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * OVERNIGHT LOWS ARE EXPECTED TO BOTTOM OUT IN THE UPPER 20S TO LOWER 30S. * PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE PLANTS AND OTHER OUTDOOR ITEMS...SUCH AS GARDEN HOSES...THAT COULD BE DAMAGED BY SUB FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DAS WEATHER.GOV/LACROSSE
173 WWUS73 KARX 222006 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 306 PM CDT SAT SEP 22 2012 ...FREEZE EXPECTED TONIGHT... .TEMPERATURES ARE EXPECTED TO TUMBLE INTO THE MIDDLE 20S AND LOWER 30S FOR OVERNIGHT LOWS. THESE SUB-FREEZING TEMPERATURES ARE EXPECTED TO DAMAGE OR KILL SENSITIVE VEGETATION UNLESS THEY ARE PROTECTED. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-230415- /O.UPG.KARX.FZ.A.0003.120923T0600Z-120923T1300Z/ /O.NEW.KARX.FZ.W.0011.120923T0600Z-120923T1300Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD... NEILLSVILLE...BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH... MAUSTON...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER... PLATTEVILLE 306 PM CDT SAT SEP 22 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * PLAN ON OVERNIGHT LOW TEMPERATURES IN THE MIDDLE 20S TO LOWER 30S. * PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE PLANTS AND OTHER OUTDOOR ITEMS...SUCH AS GARDEN HOSES...THAT COULD BE DAMAGED BY SUB FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DAS WEATHER.GOV/LACROSSE
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this freeze watch went out at Sep 21, 12:05 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Sep 21, 12:05 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 1205 PM CDT FRI SEP 21 2012 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT 250 AM CDT FRI SEP 21 2012 FORECAST CONCERNS START WITH THE RAIN CHANCES TODAY INTO SATURDAY...THEN THE INCREASING LIKELIHOOD FOR A WIDESPREAD FREEZE SAT NIGHT. LATEST 88-D RADAR IMAGERY DEPICTS AN AREA OF SHOWERS MOVING ACROSS NORTHEAST MN/NORTHWEST WI...ASSOCIATED WITH AN UPPER LEVEL SHORTWAVE. ANOTHER AREA...WEAKER AND MORE SPARSE...WAS MOVING SOUTHEAST ACROSS SOUTHERN MN/NORTHERN IA. THESE SHOWERS WERE ASSOCIATED WITH LOW LEVEL WARM AIR ADVECTION/ISENTROPIC UPGLIDE AND LOW LEVEL FRONTOGENETIC FORCING. THE SHORTWAVE SCOOTS EAST BY THE AFTERNOON...BUT SOME SUGGESTIONS IN THE 21.00Z NAM/GFS THAT A WEST-EAST RUNNING FRONTOGENETIC BAND COULD LINGER INTO THE AFTERNOON OVER NORTHEAST IA/SOUTHERN WI/NORTHERN IL. ANOTHER...STRONGER PIECE OF ENERGY WILL DROP SOUTH OUT OF CANADA...SPINNING ACROSS NORTHERN MN BY 00Z...AND OVER NORTHERN ILL BY 12Z SAT. STRONG QG CONVERGENCE WITH THE SHORTWAVE TROUGH...MOSTLY IN THE 700-300 MB LAYER. THE SYSTEM WILL BRING ENOUGH SATURATION WITH...PER RH FIELDS AND BUFKIT SOUNDINGS...FOR THE FORCING TO PRODUCE AN AREA OF SHOWERS. WHILE THE BULK OF WHAT FALLS WILL BE RAIN...IT COULD BE COLD ENOUGH IN THE NORTH FOR SOME SNOW TO MIX IN. NO ACCUMULATIONS EXPECTED...BUT A RAIN/SNOW MIX IS A POSSIBILITY. CYCLONIC FLOW ALOFT COUPLED WITH LOW LEVEL COLD AIR ADVECTION/LINGERING MOISTURE COULD SPARK A FEW MORE SHOWERS THROUGH THE DAY ON SATURDAY...EVEN AFTER THE SHORTWAVE DEPARTS. BETTER CHANCES EAST OF THE MISSISSIPPI RIVER. HIGH PRESSURE QUICKLY WORKS IN SATURDAY NIGHT...CLEARING THE SKIES AND DIMINISHING THE WINDS. TEMPERATURES WILL TUMBLE QUICKLY AS THE CLEARING ALLOWS FOR A GOOD RADIATIONAL COOLING NIGHT. SREF 850 MB TEMP ANOMALIES ARE -1.5 TO -2. AS LONG AS SKIES CLEAR AND LIGHT WINDS DEVELOP AS EXPECTED...TEMPERATURES COULD REACH AND DROP BELOW FREEZING FOR MUCH OF THE FORECAST AREA. FREEZE WARNINGS ARE LOOKING LIKELY FOR THIS TIME PERIOD. .LONG TERM...MONDAY THROUGH THURSDAY 250 AM CDT FRI SEP 21 2012 THE OVERALL PATTERN VIA THE GFS AND ECMWF LOOK FAIRLY SIMILAR FOR NEXT WEEK...TRENDING DRY AS A SFC HIGH MOVES SLOWLY ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. BOTH MODELS SLIDE AN UPPER LEVEL TROUGH ACROSS THE GREAT LAKES ON TUES...BUT NOT MUCH MOISTURE TO WORK WITH AND THUS LITTLE IF ANY QPF IN THE MODELED OUTPUT. FOR TEMPERATURES...THE UPPER LEVEL FLOW REMAINS MOSTLY NORTHWEST...KEEPING CONDITIONS NEAR SEASONABLE TO COOL. && .AVIATION...THROUGH 18Z SATURDAY 1205 PM CDT FRI SEP 21 2012 VFR CONDITIONS EXPECTED FOR THE AFTERNOON INTO THE EVENING. CONDITIONS THEN SHOULD DETERIORATE QUICKLY AS A STRONG SHORT WAVE TROUGH OVER CANADA APPROACHES THE AREA. THIS WAVE WILL MOVE QUICKLY ACROSS THE REGION TONIGHT AND PRODUCE STRONG FORCING WITH UP TO 40 PVU/S OF VORTICITY ADVECTION IN THE 500-300 MB LAYER...STRONG QG CONVERGENCE IN THE 850-300 MB LAYER AND AROUND 10 UBAR/S OF UP GLIDE ON THE 300K ISENTROPIC SURFACE. THIS FORCING WILL PRODUCE AN AREA OF RAIN FOR BOTH TAF SITES OVERNIGHT. WILL KEEP KRST VFR FOR THE MOST PART WITH THE POSSIBILITY OF SOME MVFR CEILINGS. KLSE HAS A BETTER CHANCE OF SEEING BOTH MVFR VISIBILITY AND CEILINGS. UP STREAM OBSERVATIONS OVER WESTERN ONTARIO ALREADY INDICATE MVFR CEILINGS WITH THE PRECIPITATION AREA AND THE 21.13Z HRRR SUGGEST VISIBILITIES AROUND 5 MILES IN THE HEAVIEST PRECIPITATION. WINDS WILL ALSO BE AN ISSUE WITH THIS SYSTEM. DESPITE THE CLOUDS...AS THE COLDER AIR MOVES IN QUICKLY IT WILL SET UP STEEP LOW LEVEL LAPSE RATES AND EXPECT GUSTS TO BE PRODUCED AT BOTH SITES DURING THE OVERNIGHT AND THROUGH ALL OF SATURDAY. && .ARX WATCHES/WARNINGS/ADVISORIES... 250 AM CDT FRI SEP 21 2012 WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RIECK LONG TERM....RIECK AVIATION...04
Hazardous weather outlook, Sep 21, 5:00 AM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 500 AM CDT FRI SEP 21 2012 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-221000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 500 AM CDT FRI SEP 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND PORTIONS OF SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY NIGHT...TEMPERATURES WILL FALL TO...OR BELOW...FREEZING. THIS COULD RESULT IN A HARD FREEZE WHICH WOULD END THE GROWING SEASON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. BOYNE
Nearby
Freeze Watches in Wisconsin, 2012Freeze Watches in Iowa, 2012Freeze Watches in Minnesota, 2012Every freeze watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.